# SDR HNAA0500038

- Difficulty date: April 11, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 43,188 hours, 48,462 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 5352011
- Part serial: 128
- Condition: Failed
- Location: Mlg
- Part time: 43,188 hours, 48,462 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WOW CAUTION LIGHT ILLUMINATED UPON LDG EXTENSION CYCLED GEAR AND LIGHT WENT OUT, NO PROBLEMS ON LANDING.  INSPECTED AND CLEANED ALL LANDING GEAR WOW SENSORS.  PERFORMED PSEU MEMORY TEST, NO FAULTS CODES FOUND.  PERFORMED SATISFACTORY EVALUATION FLIGHT.  PROBLEM RETURNED LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REPLACED THE PSEU, EVAL FLIGHT WAS UNSATISFACTORY.  MAINTENANCE THEN REPLACED THE LANDING GEAR SELECTOR VALVE.  OPERATIONAL CHECK WAS GOOD.
